On Waring's Problem: Some Refinements

RC VAUGHAN*, TD WOOLEY, Trevor D Wooley

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)

Original languageEnglish
Pages (from-to)35-68
Number of pages34
JournalProceedings of the London Mathematical Society
Volume63
Publication statusPublished - Jul 1991

Keywords

  • ITERATIVE METHOD

Cite this

VAUGHAN, RC., WOOLEY, TD., & Wooley, T. D. (1991). On Waring's Problem: Some Refinements. Proceedings of the London Mathematical Society, 63, 35-68.